# SDR CALA0700250

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 2,369 hours, 790 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Part number: UNK
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT WHEEL WELL FORWARD BULKHEAD (WING CENTER SECTION AFT SPAR VAPOR BARRIER) CRACKED.  THREE CRACKS WERE FOUND MEASURING 7 INCHES, 19.5 INCHES, AND 4 INCHES.  THE VAPOR BARRIER WAS REMOVED AND REPLACED IAW ECRA 5710-02116.
